# SDR ASOA20120323034

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 28,769 hours, 21,487 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: 11820104
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX,  OXYGEN MASK WOULD NOT DEPLOY AT SEAT 16BC.  MX INSPECTED AND REPLACED THE OXYGEN DOOR ELECTRICAL LATCH.  OPS CHECKED GOOD.
